Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Can ACE diet supplements be taken with Citalopram?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6714 Questions
Question
Is it ok to take ACE diet supplements if I take citalopram?
Posted Sat, 16 Aug 2014 in General Health
 
 
Answered by Dr. Pavan Kumar Gupta 7 hours later
Brief answer...given below
Detailed answer...
Hello,
Thanks for the query.
ACE pill has mainly caffeine,green tea extract,VIT B 6  etc in it.
Available data doesn't suggest the existence of any interaction of ACE with CITALOPRAM,however caffeine in ACE can cause irritability,restlessness,nervousness,headache,palpitations etc.
If you are a heart patient or having high blood pressure,then it can cause problem.
In addition caffeine may interact with hormones preparations containing estrogen and progesterone.
If there is none of the above mentioned issues you may take diet pill,however It is better to talk to your treating doctor and take the diet pill only if he allows you.
In the end,I would want to add one thing that no amount of diet pills work if person doesn't control his calories and if he doesn't exercise.
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor